MathSciNet Relay Station
MathSciNet bibliographic data
MR833710 (87k:46142) 46L55 (46L35 54H20)
Sullivan, Dennis; Weiss, B.; Wright, J. D. Maitland Generic dynamics and monotone complete $C\sp \ast$-algebras. Trans. Amer. Math. Soc. 295 (1986), no. 2, 795–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement